# SDR PCAA9900062

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Rod End
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BGM-FLIGHT 3576, RETURNED TO THE FIELD AFTER THE RIGHT MAIN LANDING GEAR DOOR LIGHT REMAINED ON AFTER GEAR RETRACTION. MAINTENANCE INSPECTED AND FOUND THE RIGHT FORWARD GEAR DOOR ACTUATOR ROD END REQUIRING ADJUSTMENT.  MAINTENANCE ADJUSTED THE ROD END IAW DHC M/M CHAPTER 32, OPERATIONAL CHECK PROVED SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
